Reduction of PoissonNijenhuis Lie algebroids to symplectic-Nijenhuis Lie algebroids with a nondegenerate Nijenhuis tensor

  1. De Nicola, A. 1
  2. Marrero, J.C. 2
  3. Padrón, E. 2
  1. 1 CMUC, Department of Mathematics, University of Coimbra
  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revue:
Journal of Physics A: Mathematical and Theoretical

ISSN: 1751-8113

Année de publication: 2011

Volumen: 44

Número: 42

Type: Article

Exporter: RIS
DOI: 10.1088/1751-8113/44/42/425206 SCOPUS: 2-s2.0-80053590276 GOOGLE SCHOLAR
La source de données: Scopus